MAUDE Adverse Event Report: Abbott Medical EnSite X DWS v4.0; Computer, Diagnostic, Programmable

Abbott Medical EnSite X DWS v4.0; Computer, Diagnostic, Programmable
Model Number ENSITE-DWS-04
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, after patches were placed on the patient, an attempt was made to create a new study using an existing patient record.At that time, the system displayed an "unexpected error" message, and the study could not be created.The ensite x dws was exchanged with a replacement system, resulting in a procedural delay.Following replacement of the dws, the procedure was completed successfully with no adverse patient consequences.

Brand Name
EnSite X DWS v4.0
Common Device Name
Computer, Diagnostic, Programmable
Manufacturer (Section D)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50287646
Report Number2184149-2026-00230
Device Sequence Number21513805
Product Code DQK
UDI-Device Identifier05415067051257
UDI-Public(01)05415067051257(10)10980997
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-04
Device Catalogue NumberENSITE-DWS-04
Device Lot Number10980997
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown